# SDR 2009FA0000228

- Difficulty date: March 14, 2009
- Submitted: March 15, 2009
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 28
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST YEAR ABOUT THIS TIME WE WERE PERFORMING PERFORMANCE MODS ON THE ACFT. FOUND THE MAIN WING ATTACH POINTS TO HAVE EXCESSIVE PLAY ON BOTH WINGS WHEN ACFT WAS ON JACK.  ENGINEERING LOOKED AT THE DATA WE PRESENTED TO THEM AND SAID "THE PLAY WAS WITHIN LIMITS."  HAVE WORKED MANY ACFT AND NEVER SEEN THIS CONDITION ACCEPTABLE. IT HAS APPROX .020 TO .030 PLAY AT MAIN WING ATTACH FITTING. WHICH AT THE WING TIPS = OUT TO ABOUT 8 INCH.  ENGINEERING DID NOT SPECIFY ANY ADDITIONAL INSP REQUIREMENTS. BELIEVE THIS WAS A COVER UP BY UPPER MANAGEMENT AT THE TIME SO THAT THE PRODUCT WOULD NOT BE DAMAGED. I AM HIGHLY CONCERNED THAT IS AN UNSAFE CONDITION AND NEEDS TO BE LOOKED INTO. THERE ARE MANY OTHER ITEMS ON THIS ACFT THAT NEED TO BE LOOKED INTO AS WELL SUCH AS AVIONICS SYS. FIRE PROTECTION AGENT IS SEVERALLY CORROSIVE WITH IN A DAY IF THE AGENT IS NOT FOUND LEAKING IT EATS STAINLESS STEEL AND ALUMINUM VERY QUICKLY. THE RT ENGINE IS EFFECTED SEVERAL BECAUSE THE IMPENDING BYPASS SWITCH FOR THE FUEL CONTROLLER IS DRIPPED ON BY THE AGENT AND COULD CAUSE AN UNSAFE CONDITION IF THERE IS BLOCKAGE WITH FUEL THE INDICATION MY NOT BE RECORDED. AT THE TIME,DID NOT REPORT IT BECAUSE MFG SCARED EMPLOYEES WITH THERE NONDISCLOSURE AGREEMENT AND TERMINATION IF ANY INFORMATION WAS LEAKED OUT. AC NR SERIAL NR 28 WAS THE AIRCRAFT THAT THE WINGS WERE FOUND LOSS ON.
